# SDR 98ZZZX2608

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2074N
- Make and model: Beech 76
- Aircraft serial: ME91
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 16943001533
- Condition: Corroded
- Location: Baggage Door
- Part time: 6,471 hours
- Component: 16943001535
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPOT INSPECTION OF AIRCRAFT UNDERGOING ANNUAL INSPECTION, NOTED BAGGAGE DOOR OUTER SKIN CORRODED ON LOWER HALF OF DOOR.  CORROSION FROM INSIDE OF DOOR HAS PERFORATED SKIN IN 8 PLACES.  DOOR SKIN WAS LOOSE APPROXIMATELY ONE-THIRD OF DOOR PARAMETER:  BONDING FAILURE.  SUBMITTER RECOMMENDED INTERNAL INSPECTION OF DOOR ASSY.
